Posted by Alexei on May 5, 2012, at 9:49:00
In reply to Re: What to expect and when from Abilify add-on » Alexei, posted by Emily Elizabeth on May 2, 2012, at 19:32:39
So, abilify has more side-effects at lower doses? I'm having some anxiety and agitation at 2.5mg. So would these issues get better by increasing to 5 mg?
Would they go away eventually after my body acclimates to the med?
What time of day do most people take this?
Thanks ... Alexei
> I was on different doses at different times with different combos of meds. Most recently, I was on 5 mg along with 20 mg lexapro. I was never lower than 5 mg. Some people have said that they have noticed more side effects at low doses, but I don't know if that is true.
> Lots of luck!
> > > It helped me dramatically. I have unipolar, non-psychotic depression and had an inadequate response to many, many antidepressants. I hope you have a strong, positive response like I did.
> > >
> > > Best,
> > > EE